Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 9:19 PM CDT for Custer County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 9:19 PM CDT (02:19 UTC)
- Expired
- Jun 3, 2014, 10:00 PM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 119 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 9:20 PM CDT | HAIL 2 | 7 Se Broken Bow, NE | |
| Jun 3, 9:30 PM CDT | HAIL 1 | Oconto, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
670
WUUS53 KLBF 040219
SVRLBF
NEC041-040300-
/O.NEW.KLBF.SV.W.0079.140604T0219Z-140604T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 912 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WERE LOCATED
ACROSS THE SOUTHEAST HALF OF CUSTER COUNTY. THESE STORMS ARE MOVING
NORTHEAST AT 45 MPH BUT ARE CONTINUING TO BUILD OVER THE SAME AREAS.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANSLEY...MASON CITY...WEISSERT...WESTERVILLE...COMSTOCK...GAVIN
SIDING...WESCOTT AND ARCADIA DIVERSION DAM STATE WILDLIFE
MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 279 AND 307.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 74 AND 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4104 9940 4104 10013 4136 9972 4154 9942
4161 9921 4117 9920
TIME...MOT...LOC 0218Z 244DEG 39KT 4122 9938
HAIL...1.75IN
WIND...60MPH
$$
BROOKS2 follow-up statements
542
WWUS53 KLBF 040234
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT TUE JUN 3 2014
NEC041-040300-
/O.CON.KLBF.SV.W.0079.000000T0000Z-140604T0300Z/
CUSTER NE-
934 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CUSTER COUNTY UNTIL 1000 PM CDT...
AT 931 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ACROSS THE
SOUTHEAST HALF OF CUSTER COUNTY...SOUTH OF A LINE FROM OCONTO TO
WESTERVILLE. THE STORMS ARE EAST AT 35 MPH...BUT ARE CONTINUING TO
BUILD OVER THE SAME AREAS.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 285 AND 307.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 74 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4104 10005 4132 9963 4149 9937 4157 9921
4117 9920 4104 9940
TIME...MOT...LOC 0233Z 254DEG 29KT 4124 9924
HAIL...1.75IN
WIND...60MPH
$$
BROOKS447
WWUS53 KLBF 040246
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT TUE JUN 3 2014
NEC041-040300-
/O.CON.KLBF.SV.W.0079.000000T0000Z-140604T0300Z/
CUSTER NE-
946 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CUSTER COUNTY UNTIL 1000 PM CDT...
AT 940 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS CONTINUE TO IMPACT
LOCATIONS ALONG AND SOUTHEAST OF A LINE FROM OCONTO TO ANSLEY. THESE
STORMS ARE MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GAVIN SIDING.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 290 AND 307.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 74 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4105 9994 4128 9955 4145 9921 4117 9920
4104 9940
TIME...MOT...LOC 0245Z 273DEG 32KT 4126 9925
HAIL...1.00IN
WIND...60MPH
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:13 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 3, 7:13 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 713 PM CDT TUE JUN 3 2014 .SYNOPSIS... ISSUED AT 329 PM CDT TUE JUN 3 2014 A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY. WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT TIMES FOR RAINFALL. && .UPDATE... ISSUED AT 710 PM CDT TUE JUN 3 2014 UPDATED TO DROP NORTH CENTRAL ZONES FROM TORNADO WATCH. UPDATE ISSUED AT 610 PM CDT TUE JUN 3 2014 UPDATED TO INCLUDE NEW TOR WATCH. UPDATE ISSUED AT 509 PM CDT TUE JUN 3 2014 UPDATED FORECAST TO DROP BOYD AND KEYA PAHA COUNTIES FROM SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS. CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION. ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE FOR THUNDERSTORMS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE STORM DEVELOPMENT. IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO -6 C. ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN. INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND 40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN. THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST FRIDAY WHERE UPPER 60S SHOULD PREVAIL. FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS. A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE ADDITIONAL TSTMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 710 PM CDT TUE JUN 3 2014 ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER WESTERN NEBRASKA THROUGH THE LATE EVENING. DAMAGING THUNDERSTORM WINDS AND LARGE HAIL CAN BE EXPECTED IN THE VICINITY OF ANY STORMS. SOME MVFR CEILINGS ARE EXPECTED TO DEVELOP OVER WESTERN NEBRASKA THROUGH THE EARLY MORNING HOURS WITH STRONG NORTHWEST WINDS DIMINISHING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...CDC SHORT TERM...MASEK LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, Jun 3, 3:33 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE JUN 3 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-042045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 3, 8:31 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL BROKEN BOW 41.41N 99.64W
06/03/2014 M1.00 INCH CUSTER NE TRAINED SPOTTER
&&
JGOMEZLocal storm report, Jun 3, 8:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL BROKEN BOW 41.41N 99.64W
06/03/2014 E1.00 INCH CUSTER NE LAW ENFORCEMENT
&&
MARTINLocal storm report, Jun 3, 8:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 W COMSTOCK 41.56N 99.26W
06/03/2014 E1.00 INCH CUSTER NE TRAINED SPOTTER
&&
MARTINLocal storm report, Jun 3, 8:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL BROKEN BOW 41.41N 99.64W
06/03/2014 E1.75 INCH CUSTER NE TRAINED SPOTTER
GOLF BALL SIZE HAIL HAS BEEN FALLING FOR 5 MINUTES AND
SOME MAY BE LARGER REPORTED ON WEST SIDE OF BROKEN BOW.
&&
JGOMEZLocal storm report, Jun 3, 9:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL BROKEN BOW 41.41N 99.64W
06/03/2014 M1.50 INCH CUSTER NE PUBLIC
&&
JGOMEZSpecial weather statement, Jun 3, 9:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 911 PM CDT TUE JUN 3 2014 NEZ009-010-040300- HOLT NE-ROCK NE- 911 PM CDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK AND NORTHWESTERN HOLT COUNTIES UNTIL 1000 PM CDT... AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BASSETT...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEWPORT... STUART... MARIAVILLE... DUSTIN... ANNCAR... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 13 min |
| Jun 3, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 3, 7:37 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 38 min |
| Jun 3, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Jun 3, 8:06 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 39 min |
| Jun 3, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 20 min |
| Jun 3, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| Jun 3, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 36 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jun 3, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.